# SDR 96UAL900536

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7464U
- Make and model: Boeing 727222
- Aircraft serial: 21918
- Engine: Pwa JT8D15
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bolt
- Part number: BACB30NE3H25
- Condition: Sheared
- Location: Lt Horz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF HORIZONTAL STAB PIVOT BEARINGS, FOUND ANTI-ROTATION PLATE CROSS BOLT SHEARED ON LT STAB FITTING. ANTI-ROTATION PLATES DISLODGED AND PIVOT BUSHING ROTATED IN HINGE FITTING BORE CREATING GOUGE IN OUTBOARD FACE OF LT PIVOT FITTING.  ROTATION OF BEARING CAUSED STEPPING OF I/B AND O/B FACES OF LT FITTING.  RT FITTING ALSO INCURRED MINOR STEPPING AROUND BORE UNDER BUSHING FLANGES.  CAUSED BY SHEARED ANTI-ROTATION PLATE CROSS BOLT.  THE GOUGE WAS REMOVED BY MEANS OF A SPOT FACE AND INSTALLATION OF A PLUG.  STEPPING AROUND BORE REMOVED BY INCREASING THE DEPTH OF THE ORIGINAL SPOT FACE.
